# SDR AALA202507177401

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N343SY
- Make and model: Boeing 737-8
- Aircraft serial: 67990
- Aircraft time: 6,963 hours, 2,566 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG FISH LIKE ODOR AROUND THE MIDDLE OF CABIN. ALSO PREVALENT AS WHEN YOU APPROACH AIRCRAFT FROM JETBRIDGE. (OPEN).
